×

zbMATH — the first resource for mathematics

An age dependent epidemic model. (English) Zbl 0305.92010

MSC:
92D25 Population dynamics (general)
35R99 Miscellaneous topics in partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R.; Cooke, K., Differential-difference equations, (1963), Academic Press New York
[2] Keyfitz, N., Introduction to the mathematics of populations, (1968), Addison-Wesley Reading, Mass
[3] Kermack, W.; McKendrick, A.G., Contribution to the mathematical theory of epidemics, Proc. roy. soc. (A), Vol. 115, 700-721, (1927) · JFM 53.0517.01
[4] McKendrick, A.G., Applications of mathematics to medical problems, Proc. edin. math. soc., Vol. 44, 98-130, (1926) · JFM 52.0542.04
[5] Lotka, A.J., Stability of normal age distribution, Proc. natn. acad. sci., Vol. 8, 339-345, (1922)
[6] Wilson, E.B.; Burke, M., The epidemic curve, Proc. natn. acad. sci., Vol. 28, (1942)
[7] Hoppensteadt, F., Thresholds for deterministic epidemics, Proc. conf. on math. biology, (1973), Springer-Verlag U. Victoria, (in press)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.